# SDR QXEA2017030100084

- Difficulty date: February 23, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN SEAT TRACK INBD FLOOR BOARD SUPPORT FLANGE AT Y 9.25 LT, BETWEEN X 469.50 AND 564.50. REPLACED SEAT TRACK 7 IAW SRM 51-42-05-02-01 REV 10, 51-40-15-02-01 REV 16 AND AMM 20-10-01-430-801.
